# SDR AALA20160126016

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 91,978 hours, 14,604 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T12158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  BELL FRAME AT FS 762 IS CORRODED, BETWEEN STRINGER 36L & 39L.  REPAIRED FRAME IAW SRM 53-00-07.
